The Abramson Cancer Center of the University of Pennsylvania
Ultima Vez Modificado: 26 de enero del 2012
I have felt so tired since finishing my treatment, what can I do to get some energy back?
Nicole Ross, RN, MSN, OCN - Radiation Oncology Nurse at Penn Medicine, responds:
Fatigue is a very common side effect of chemotherapy and radiation therapy. Typically, energy levels should start increasing slowly a few weeks after treatment. in the interim, get a good night's sleep, rest when you're tired, and don't over do it! Light exercise can help with fatigue, such as a short walk around the block.
See OncoLink's section on fatigue for more tips!
This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Focus on Gynecologic Cancers transcript.Imprima English
Apr 30, 2012 - Age, fatigue, symptom burden, and risk perception are significantly associated with greater cancer worry three years after completing adjuvant treatment for breast cancer, according to a study published online March 15 in Psycho-Oncology.
Apr 30, 2012
Oct 30, 2012
Nov 23, 2014
May 1, 2014